Ibuprofen Tablets

200 mg

Compare to: Advil® active ingredient

Description

Ibuprofen 200 mg Compare to: Advil® active ingredient

Our products are sold under the company`s brands and custom manufactured. We private label a large range of dermatological products for the effective management of acne, pigmentations, and hair loss.

Reviews

There are no reviews yet.

Be the first to review “Ibuprofen Tablets”

Your email address will not be published.